# SDR YV3R2022050400527

- Difficulty date: April 22, 2022
- Submitted: May 4, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N6240
- Make and model: Robsin R22
- Aircraft serial: 2133
- Aircraft time: 4,388 hours
- Engine: Lyc O320B2C
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: A5695
- Part serial: LOT114
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY (RPM) P/N: A569-5 WAS INOPERATIVE.
